Web of Science: 3 citations, Scopus: 3 citations, Google Scholar: citations,
Sub-Gaussian heat kernel estimates and quasi Riesz transforms for 1≤p≤2
Chen, Li (Instituto de Ciencias Matemáticas (Madrid, Espanya))

Date: 2015
Abstract: On a complete non-compact Riemannian manifold M, we prove that a so-called quasi Riesz transform is always Lp bounded for 1 < p ≤ 2. If M satifies the doubling volume property and the sub-Gaussian heat kernel estimate, we prove that the quasi Riesz transform is also of weak type (1; 1).
Rights: Tots els drets reservats
Language: Anglès
Document: article ; recerca ; publishedVersion
Subject: Riemannian manifold ; Heat semigroup ; Riesz transform ; Sub-gaussian heat kernel estimates
Published in: Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 313-338 (Articles) , ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/PUBLMAT_59215_03
Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/295188
DOI: 10.5565/PUBLMAT_59215_03


31 p, 443.9 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2015-07-03, last modified 2020-08-16



   Favorit i Compartir